# SDR 1SMA202004021

- Difficulty date: April 2, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N9000M
- Make and model: Piper PA-32-300
- Aircraft serial: 327240053
- Aircraft time: 10,957 hours
- Engine: Lyc IO540K1A5
- Engine time: 194 hours
- Propeller: Hartzl HCC3YR
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 620540001
- Condition: Corroded
- Location: Rt Wing
- Part time: 10,957 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION OF THE MAIN WING SPAR PER PIPER'S PA-32-300 SERVICE MANUAL SPECIAL INSPECTION REQUIREMENTS AND AFT WING SPAR PER PIPER SERVICE BULLETIN 1244C ON LEFT AND RIGHT WINGS, ONE RIVET WAS FOUND TO BE MISSING FROM THE RIGHT AFT WING SPAR ATTACHMENT FITTING AT APPROXIMATELY WING STATION 27.  FURTHER VISUAL INSPECTION REVEALED MODERATE DISSIMILAR METAL CORROSION BETWEEN WING STATION 25-29 WHERE THE STEEL FITTING ATTACHES TO THE ALUMINUM AFT WING SPAR.  THE CORROSION WAS FOUND TO EXCEED THE CORROSION REPAIR LIMITS IN TABLE 2 OF PIPER SERVICE BULLETIN 1244C.  VISUAL INSPECTION OF THE LEFT WING AFT SPAR ATTACHMENT FITTING ALSO REVEALED MODERATE DISSIMILAR METAL CORROSION EXCEEDING THE CORROSION REPAIR LIMITS IN TABLE 2 OF PIPER SB 1244C WHERE THE STEEL FITTING ATTACHES TO THE AFT WING SPAR.  BOTH AFT WING SPARS REQUIRE STRUCTURAL REPAIR PER PART II OF PIPER SB 1244C.
